# SDR FDEA201411043501

- Difficulty date: November 4, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32152
- Condition: Corroded
- Location: Bs 199-297
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN BS 199 - 297 STRINGER 20L LAP SEAM HAS EVIDENCE OF CORROSION.  REPAIRED IAW EA F-5330-T0311102.
